# SDR AALA20011876

- Difficulty date: October 2, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 6 DAMAGED AT 730.  REPLACED SEAT TRACK NR 6 FROM STATION 718 TO 793 PER SRM 53-05 FIG 4F.  (M)
